| Catalog Number |
367874 |
| Medical Device Problem Codes |
Leak/Splash (1354); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported after using bd vacutainer® sodium heparinn (nh) blood collection tubes, there was stopper pop off seen in one (1) tube.The sample was recollected and no adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation summary: bd received three photos for investigation, which depict a tube with the stopper off and blood on the work surface.A total of 100 retained samples were visually inspected, with the stopper correctly assembled and placed on the tubes, and no issues were identified with incorrectly applied stoppers.Additionally, 10 retained samples underwent functional tests, with all weights being within specification limits.No issues with the stopper being loose or separating during or after the tests were observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: stopper function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description